| Catalog Number |
81324 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a cavitron select sps g124 they allege that the handpiece is getting hot and they have no water flow, no injury resulted.
Additional Manufacturer Narrative
January 22, 2025 unit serial number-(b)(6) sterimate/handpiece lot number-(n/a) handpiece cable lot number-(02220) evaluation tech: gpb root cause: w4e water sol, iso valve clogged.No water flow due to a clogged water solenoid hardened and deteriorated water supply hose with debris buildup in the water filter water leaking from the handpiece cable near the water turn knob.Note: will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.